Low Pregnenolone Levels Post 2 Year BnC?

Topic created · 5 Posts · 129 Views
  • Was on a 2 year BnC. Been off testosterone for 8 months.
    Pregnenolone levels came back low. https://imgur.com/a/w3ZLnYw

    This may explain my fatigue, dry skin, and low mood. Should I be supplementing pregnenolone or try a round of hcg to restore pregnenolone homeostasis?

  • [quote=“flashpass123” pid=‘98832’ dateline=‘1600730641’]
    Was on a 2 year BnC. Been off testosterone for 8 months.
    Pregnenolone levels came back low. https://imgur.com/a/w3ZLnYw

    This may explain my fatigue, dry skin, and low mood. Should I be supplementing pregnenolone or try a round of hcg to restore pregnenolone homeostasis?
    [/quote]

    I would start with 50mg at bedtime and recheck in 30 days

  • Based off your blood work, your liver values are elevated which in turn could cause fatigue and low mood. Also your RBC is high, you should consider donating blood since high RBC can cause fatigue as well.

    It’d be smart to supplement with vitamin k2 since your calcium is high. It will ensure that the excess calcium won’t build up and calcify your arteries, instead depositing it into the bones.

  • [quote=“ZugZugPowerShrug” pid=‘98882’ dateline=‘1600805027’]
    Based off your blood work, your liver values are elevated which in turn could cause fatigue and low mood. Also your RBC is high, you should consider donating blood since high RBC can cause fatigue as well.

    It’d be smart to supplement with vitamin k2 since your calcium is high. It will ensure that the excess calcium won’t build up and calcify your arteries, instead depositing it into the bones.
    [/quote]

    What about the Pregnenolone levels?

  • [quote=“ZugZugPowerShrug” pid=‘98882’ dateline=‘1600805027’]
    Based off your blood work, your liver values are elevated which in turn could cause fatigue and low mood. Also your RBC is high, you should consider donating blood since high RBC can cause fatigue as well.

    It’d be smart to supplement with vitamin k2 since your calcium is high. It will ensure that the excess calcium won’t build up and calcify your arteries, instead depositing it into the bones.
    [/quote]

    @“ZugZugPowerShrug” How can I lower my liver values? It’s said that TUDCA shouldn’t be taken unless using hepatoxic compounds.

Log in to reply